# SDR AALA202507036803

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 53,244 hours, 20,298 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Part number: 2LA00546900
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND FORWARD EMERGENCY DOOR 843 WHITE SLIDE LIGHT INOPERATIVE. MAINTENANCE REPLACED THE INDICATOR LIGHT 21WN2 PER AMM 52-73-21 (AALA202507036803) AND THE PROXIMITY SENSOR 19WV2 (AALA202507037221) PER AMM 52-71-13. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
